# SDR J7SA300200570921

- Difficulty date: September 21, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- Aircraft time: 4,406 hours, 2,677 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW OBSERVED HYD QTY DEPLETING ALONG WITH PRESSURE. IFE DECLARED AND FLIGHT DIVERTED FOR MX WITH UNEVENTFUL LANDING AND TAXI.  MX FOUND A LOOSE FITTING AT RT DC ELECTRIC PUMP.  FITTING TIGHTENED APPROX 1/2 TURN AND ALL OTHER FITTING CHECKED NORMAL. SERVICED SYS WITH FLUID AND OPS CHECKED NORMAL. INVESTIGATION FOUND THIS PUMP WAS CHANGED APPROX 3 DAYS PREVIOUS. MX THAT PERFORMED CHANGE STATED ALL WORK DONE IAW MX MANUAL. FACILITY WILL CHANGE LEAK CHK PROCEDURE TO INCLUDE ENGINE RUN TO FULLY PRESSURAIZE SYS AND LOADING OF SYS BY MOVEMENT OF FLIGHT CONTROLS. MUST BE NOTED THE AFT FLEW TRIPS BETWEEN THE PUMP CHG AND THIS EVENT.
